# SDR IPXA2023040592617

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,531 hours, 15,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADAMAGED EMER EXIT SIGN DAMAGED (AFT PIN BROKEN OFF).REMOVED AND REPLACED AFT PIN PER 00-INTRO-PAR.2.B INSTALLED L1 EMER EXIT SIGN.
